Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 32, Number 4

Homogenization of hyperbolic equations with periodic coefficients in $\mathbb {R}^d$: Sharpness of the results
M. A. Dorodnyi and T. A. Suslina.
St. Petersburg Math. J. 32 (2021), 605-703
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167863
Characterizing compact coincidence sets in the obstacle problem—a short proof
S. Eberle and G. S. Weiss.
St. Petersburg Math. J. 32 (2021), 705-711
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167864
Remarks on the convexity of free boundaries (Scalar and system cases)
L. El Hajj and H. Shahgholian.
St. Petersburg Math. J. 32 (2021), 713-727
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167865
Almost minimizers for certain fractional variational problems
S. Jeon and A. Petrosyan.
St. Petersburg Math. J. 32 (2021), 729-751
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167866
Limit model for the Vlasov–Maxwell system with strong magnetic fields via gyroaveraging
T. Keßler and S. Rjasanow.
St. Petersburg Math. J. 32 (2021), 753-765
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167867
On the decay of viscosity solutions to Hamilton–Jacobi equations with almost periodic initial data
E. Yu. Panov.
St. Petersburg Math. J. 32 (2021), 767-779
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167868
Radiation and scattering in electromagnetic waveguides near thresholds
B. A. Plamenevskii and A. S. Poretskii.
St. Petersburg Math. J. 32 (2021), 781-807
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167869
Growth theorems for metric spaces with applications to PDE
M. V. Safonov.
St. Petersburg Math. J. 32 (2021), 809-818
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4167870